Karim Kellay

Karim.Kellaymath.u-bordeaux.fr
+33 5 40 00 37 15
Bureau 380 (Talence)
Mon Site Web

Publications

Livre

1. O. El-Fallah, K .Kellay, J. Mashreghi, T. Ransford A primer on the Dirichlet spaces. Cambridge Tracts in Mathematics 203. Cambridge: Cambridge University Press  (2014).

Articles

38. A. Borichev. A. Hartmann, K. Kellay, X. Massaneda, Geometric conditions for multiple sampling and interpolation in the Fock space, Adv. Math. 304, 1262-1295 (2017)  

37. A. Baranov. A. Hartmann. K. Kellay, Geometry of reproducing kernel in model spaces near the boundary, J. Math. Anal. Appl. 447, No 2, 971-987 (2017)

36. E. Abakoumov, O. El-Fallah, K. Kellay, T. Ransford, Cyclicity in the  harmonic Dirichlet space, Conference on Harmonic and Functional, Analysis, Operator Theory and Applications. Theta Series in Advanced Mathematics. to appear

35. O. El-Fallah, Y. Elmadani, K. Kellay, Cyclicity and invariant subspaces in The Dirichlet space.  J. Funct. Anal. 270, No. 9, 3262-3279 (2016).

34. O. El-Fallah, E. Fricain, K. Kellay, J. Mashreghi, T. Ransford, Constructive approximation in de Branges-Rovnyak spaces. Constr. Approx., 44, No. 2, 269-281 (2016).

33. A. Borichev, A. Hartmann, K. Kellay, X. Massaneda, Multiple sampling and interpolation in the classical Fock space, Zap. Nauchn. Semin. POMI 434, 53-56 (2015). J. Math. Sci. 215 No. 5, 574-577 (2016).

32. O. El-Fallah, K. Kellay, H. Klaja, J. Mashreghi, T. Ransford, Dirichlet spaces with superharmonic weights and de Branges-Rovnyak spaces. Complex Anal. Oper. Theory 10, No. 1, 97-107 (2016).

31. O. El-Fallah, K. Kellay, Nevanlinna counting function and pull back measure. Proc. Am. Math. Soc. 144, No. 6, 2559-2564 (2016).

30. P. Jaming, K. Kellay, A dynamical system approach to Heisenberg uniqueness pairs. J. Anal. Math. to appear

29. K. Kellay, M. Zarrabi, Two-isometries in the de Branges-Rovnyak spaces. Complex Anal. Oper. Theory 9, No. 6, 1325-1335 (2015).

28. A. Baranov, A. Dumont, A. Hartmann, K. Kellay, Sampling, interpolation and Riesz bases in the small Fock spaces. J. Math. Pures Appl. (9) 103, No. 6, 1358-1389 (2015).

27. H. Benazouz; O. El-Fallah; K. Kellay, H. Mahzouli, Contact points and Schatten composition operators. Math. Z. 279, No. 1-2, 407-422 (2015).

26. O. El-Fallah, K. Kellay, J. Mashreghi, T. Ransford, One-box conditions for Carleson measures for the Dirichlet space. Proc. Am. Math. Soc. 143, No. 2, 679-684 (2015).

25. A.Dumont, K.Kellay, Convergence of Lagrange interpolation series in the Fock spaces. Publ. Mat. 58, No. 1, 121-132 (2014).

24. K.Kellay, Composition operators on analytic weighted Hilbert space. Topics in Functional and Harmonic Analysis. Theta Series in Advanced Mathematics. 69-76 (2013).

23. O.El-Fallah, K.Kellay, J.Mashreghi,T.Ransford, A Self-contained proof of the strong-type capacitary inequality for the Dirichlet space. Complex analysis and potential theory. Providence, RI: American Mathematical Society (AMS). CRM Proceedings and Lecture Notes 55, 1-20 (2012).

22. K. Kellay, P. Lefèvre, Compact composition operators on weighted Hilbert spaces of analytic functions. J. Math. Anal. Appl. 386, No. 2, 718-727 (2012).

21. K. Kellay, J. Mashreghi, On zero  sets  in the Dirichlet space. J. Geom. Anal. 22, No. 4, 1055-1070 (2012).

20. O. El-Fallah, K. Kellay, K. Seip, Cyclicity of singular inner functions from the corona theorem. J. Inst. Math. Jussieu 11, No. 4, 815-824 (2012).

19. K. Kellay, Poincaré type inequality for Dirichlet spaces and application to the uniqueness set. Math. Scand. 108, No. 1, 103-114 (2011).

18. O. El-Fallah, K. Kellay, M. Shabankhan, H. Youssfi, Level sets and composition operators on the Dirichlet space. J. Funct. Anal. 260, No. 6, 1721-1733 (2011).

17. O. -Fallah, K. Kellay, T. Ransford, Invariant subspaces in the Dirichlet space.  Hilbert spaces of analytic functions. Providence, RI: American Mathematical Society (AMS). CRM Proceedings and Lecture Notes 51, 133-141 (2010).

16. O. El-Fallah, K. Kellay, T. Ransford, Cantor sets and cyclicity in weighted Dirichlet spaces. J. Math. Anal. Appl. 372, No. 2, 565-573 (2010).

15. B. Bouya, O. El-Fallah, K. Kellay, Idéaux fermés d'algèbres de Beurling analytiques sur le bidisque. Bull. Sci. Math. 134, No. 6, 588-604 (2010).

14. K. Kellay, M. Zarrabi, Compact operators that commute with a contraction. Integral Equations Oper. Theory 65, No. 4, 543-550 (2009).

13. O. El-Fallah, K. Kellay, T. Ransford, On the Brown-Shields conjecture for the cyclicity in the Dirichlet space. Adv. Math. 222, No. 6, 2196-2214 (2009).

12. C. Agrafeuil, K. Kellay, Tauberien type theorem for operators with interpolation spectrum. Proc. Am. Math. Soc. 136, No. 7, 2477-2482 (2008).

11. A. Borichev, R. Dhuez, K. Kellay, Sampling and interpolation in large Bergman and Fock spaces. J. Funct. Anal. 242, No. 2, 563-606 (2007).

10. O. El-Fallah, K. Kellay, T. Ransford, Cyclicity in the  Dirichlet space. Ark. Mat. 44, No. 1, 61-86 (2006).

9. A. Bourhim, O. El-Fallah, K. Kellay, Boundary behaviour of functions of Nevanlinna class. Indiana Univ. Math. J. 53, No. 2, 347-395 (2004).

8. K. Kellay, M. Zarrabi, Normality, non-quasianalyticity and invariant subspaces. J. Oper. Theory 46, No.2, 221-250 (2001).

7. A. Bourhim, O. El-Fallah, K. Kellay, Comportement radial des fonctions de la classe de Nevanlinna. C.R.Acad.Sci., Paris,Sér.I, Math. 333, No. 6, 529-532 (2001).

6. K. Kellay, Fonctions intérieures et vecteurs bicycliques. Arch. Math. 77, No.3, 253-264 (2001).

5. I. Chalendar, K. Kellay, T. Ransford, Binomial sums,moment and invariant subspaces. Israel J. Math. 115, 303-320 (2000).

4. K. Kellay, M. Zarrabi, Classes de fonctions non-quasianalytiques et sous-espaces invariants. C. R. Acad. Sci., Paris, Sér. I, Math. 327, No.9, 793-796 (1998).

3. O. El-Fallah, K. Kellay, Sous-espaces biinvariants pour certains  shifts pondérés. Ann. Inst. Fourier 48, No.5, 1543-1558 (1998).

2. K. Kellay, Existence de sous-espaces hyperinvariants. Glasg. Math. J. 40, No.1, 133-141 (1998).

1. K. Kellay, Contractions et hyperdistributions à spectre de Carleson. J. Lond. Math. Soc., II. Ser. 58, No.1, 185-196 (1998).

Prépublications

5. H.I. Bahajji. O. El-Fallah,  K. Kellay, Havin-Mazya uniqueness theorem for Dirichlet space. submitted

4. O. El-Fallah, Y. Elmadani, K. Kellay, Kernel estimate and capacity in Dirichlet space, submitted 

3.  A. Hartmann. P. Jaming. K. Kellay. Quantitative estimates of sampling constants in model spaces. submitted

2. A. Hartmann. K. Kellay. M. Tucsnak. From the reachable space of the heat equation to Hilbert spaces of holomorphic functions. submitted

1. A. Hartmann. K. Kellay. B. Wick. Random Interpolating sequence in Dirichlet spaces. Work in progress